# SDR DALA2019071404217

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1170327) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 500A AND STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BST 500A BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER ER/A 579465-14AD REV ORIGINAL AND PRI 579465-14A.
